2nd Cycle Suprecur nasal spray then M... - Fertility Network UK

Fertility Network UK
23,194 members35,147 posts

2nd Cycle Suprecur nasal spray then Menopur

SMoon84
SMoon84

Hi everyone, havnt posted for a while as we delayed starting our second cycle of IVF a bit longer.. started on long protocol this time round, first few weeks on Suprecur - anyone else suffer from really bad headaches and ache?! I look like a pizza!!

Starting my Menopur injections today also.. any one had any nasty side effects with this one? (Previously on bemfola and cetrotide) thanks! Xxx

4 Replies
oldestnewest

Hi

I've never had Suprecur so I can't comment but I did have Menopur and thankfully I did well. I had a headache on day 1 then bloating from day 8 or 9 but other than that nothing. I was on short protocol.

Best of luck . xx

I was on long protocol for all my cycles with Suprecur and Menopur. I also had terrible headaches and felt really tried and down but as soon as I started the Menopur I felt loads better and had no other side effects 🤞 this happens for you xx

I had them both on my first cycle - long protocol. Don't recall much about headaches but really struggled with mood swings - these started when on just the suprecur. They were not pleasant :-(

DianeArnold
DianeArnoldAdministrator

Hi SMoon84. Sorry to hear you're suffering so. It's because it is working on your pituitary gland in your brain - hence headaches. If it becomes unbearable, you must tell your clinic. Hope it settles and the rest of your cycle goes more smoothly. Thinking of you. Diane

You may also like...